# SDR AALA202308096259

- Difficulty date: July 28, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N924AN
- Make and model: Boeing 737823
- Aircraft serial: 29525
- Aircraft time: 66,389 hours, 27,916 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146A524036
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN BREAK ASSEMBLY LOCATED AT BS 540 FROM BL 0 TO RBL 18. REPLACED BREAK ASSEMBLY PER AARD 51-00-05-1.
